# SDR SCNA20160930211

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW HAS A CRACK INDICATION ON UPPER RIGHT HAND CORNER. END OF CRACK INDICATION MARKED IN BLACK ON FLIGHT DECK SIDE.  RESTORED R/H #1 WINDOW FRAME CRACK ON UPPER R/H CORNER.  OPS AND LEAK CHECK GOOD.
